# SDR ASAA0590089

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 146A9403
- Condition: Gouged
- Location: Fs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT BAY AFT CARGO DOOR FORWARD FRAME REVEAL IS GOUGED AT BS 794.  REPAIRED IAW SRM 51-40-40.  (M)
